# SDR ASAA2018101226436

- Difficulty date: October 8, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,616 hours, 5,878 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECWB283
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 17,732 hours, 5,911 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL SOV IS BRIGHT BLUE AT SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG HMU REF T/C N8473000 AND N8473001 FOR WORK ACCOMPLISHED. MEL 73-10 CLEARED.
